Journal of Emergencies, Trauma, and Shock
Home About us Editors Ahead of Print Current Issue Archives Search Instructions Subscribe Advertise Login 
Users online:445   Print this pageEmail this pageSmall font sizeDefault font sizeIncrease font size   
CASE SNIPPET
Year : 2013  |  Volume : 6  |  Issue : 2  |  Page : 140-142

Lisuride toxicity in a pediatric patient


Department of Emergency Medicine, Pediatric Emergency Unit, King Khalid University Hospital, King Saud University, P. O. Box 7805, Riyadh, Saudi Arabia

Correspondence Address:
Quais M Mujawar
Department of Emergency Medicine, Pediatric Emergency Unit, King Khalid University Hospital, King Saud University, P. O. Box 7805, Riyadh
Saudi Arabia
Login to access the Email id

Source of Support: King Khalid University Hospital Research Committee., Conflict of Interest: None


DOI: 10.4103/0974-2700.110803

Rights and Permissions

Lisuride Maleate (Dopergin) is semi synthetic ergot alkaloid used for a variety of medical conditions. It is licensed for use in Canada, EU and Middle East countries and is marketed by various drug companies. There are no reported cases of lisuride toxicity in the literature on Google Search or Pub med Search.Herein, we present a case of accidental overdose of lisuride maleate in a 21-month-old Saudi male and further clinical course and management. The aim of this report was to document the unusual features of lisuride toxicity in pediatric patients and to guide physicians for its management.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1862    
    Printed78    
    Emailed0    
    PDF Downloaded21    
    Comments [Add]    
    Cited by others 1    

Recommend this journal